# SDR DALA2017100207234

- Difficulty date: October 1, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 67,776 hours, 49,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD  EMERGENCY LIGHTS INOPERATIVE AT ROWS 17 AND 29.  REPLACED THE BATTERY PACKS AT ROW 17 AND 29, OPS CHECKED GOOD IAW AMM 33-53.
